# SDR DALA1305323744

- Difficulty date: January 29, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,434 hours, 14,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Damaged
- Location: Bs 520 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 520, RBL 24 GROOVED.  SPLICED IN REPAIR SECTION IAW SRM 53-00-52. REPAIR 4.
